# SDR CHQA20130829334

- Difficulty date: August 29, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 28,031 hours, 22,966 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,870 hours, 21,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524781003
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 63 WAS FOUND TO HAVE 2 GOUGES BETWEEN STRINGERS 1L AND 1R.  THE FRAME WAS REPAIRED IAW ETD 2013-145-034393.
